MathSciNet Relay Station
MathSciNet bibliographic data
MR2335412 37D45 (93D15)
Ge, Zheng-Ming; Yang, Cheng-Hsiung Synchronization of complex chaotic systems in series expansion form. Chaos Solitons Fractals 34 (2007), no. 5, 1649–1658.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement